Last update: Wed May 9 02:04:59 MDT 2018
@Article{Gluckman:1960:RZE,
author = "Max Gluckman",
title = "The Rise of a {Zulu Empire}",
journal = j-SCI-AMER,
volume = "202",
number = "4",
pages = "157--168",
month = apr,
year = "1960",
CODEN = "SCAMAC",
DOI = "https://doi.org/10.1038/scientificamerican0460-157",
ISSN = "0036-8733 (print), 1946-7087 (electronic)",
ISSN-L = "0036-8733",
bibdate = "Sat May 18 15:55:49 MDT 2013",
bibsource = "http://www.math.utah.edu/pub/tex/bib/sciam1960.bib",
URL = "http://www.nature.com/scientificamerican/journal/v202/n4/pdf/scientificamerican0460-157.pdf",
acknowledgement = ack-nhfb,
fjournal = "Scientific American",
journal-URL = "http://www.nature.com/scientificamerican",
}